RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 12, Number 4  


Chern classes of graph hypersurfaces and deletion-contraction relations
Paolo Aluffi
671
A remark on a question of Beauville about lagrangian fibrations
Ekaterina Amerik
701
On products of skew rotations
M. D. Arnold, E. I. Dinaburg, G. B. Dobrushina, S. A. Pirogov, A. N. Rybko
705
Random Young Diagrams in a Rectangular Box
Dan Beltoft, Cédric Boutillier, Nathanaël Enriquez
719
Thurston equivalence to a rational map is decidable
Sylvain Bonnot, Mark Braverman, Michael Yampolsky
747
Riemannian $\mathrm{Spin}(7)$ holonomy manifold carries octonionic-Kähler structure
Dmitry V. Egorov
765
The integral homology ring of the based loop space on some generalised symmetric spaces
Jelena Grbić, Svjetlana Terzić
771
Maximal Specht varieties of monoids
Edmond W. H. Lee
787
On topologies on Malcev completions of braid groups
Yury Neretin
803
Thom's problem for degenerated singular points of holomorphic foliations in the plane
L. Ortiz-Bobadilla, E. Rosales-González, S. M. Voronin
825
A Note on Formality and Singularities of Moduli Spaces
Ziyu Zhang
863
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019